Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on metric density of sets of real numbers


Author: N. F. G. Martin
Journal: Proc. Amer. Math. Soc. 11 (1960), 344-347
MSC: Primary 28.10
DOI: https://doi.org/10.1090/S0002-9939-1960-0141755-8
MathSciNet review: 0141755
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.10

Retrieve articles in all journals with MSC: 28.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0141755-8
Article copyright: © Copyright 1960 American Mathematical Society